# SDR 04FDEA03436

- Difficulty date: December 17, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-100
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN CRACKED AT AFT LWR CARGO DOOR CUTOUT 10 INCHES AFT OF THE FWD LWR CORNER 2 INCHES BELOW LWR EDGE.   REPAIRED CRACKED SKIN, REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED PER FEDEX EA 7-5330-82517.
